JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SHAPE OPERATOR AND GAUSS MAP OF POINTWISE 1-TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SHAPE OPERATOR AND GAUSS MAP OF POINTWISE 1-TYPE
KIM, DONG-SOO; KIM, YOUNG HO;
  PDF(new window)
 Abstract
We examine the relationship of the shape operator of a surface of Euclidean 3-space with its Gauss map of pointwise 1-type. Surfaces with constant mean curvature and right circular cones with respect to some properties of the shape operator are characterized when their Gauss map is of pointwise 1-type.
 Keywords
shape operator;Gauss map;finite type;pointwise 1-type;
 Language
English
 Cited by
 References
1.
C. Baikoussis and D. E. Blair, On the Gauss map of ruled surfaces, Glasgow Math. J. 34 (1992), no. 3, 355-359. crossref(new window)

2.
C. Baikoussis and L. Verstraelen, On the Gauss map of helicoidal surfaces, Rend. Sem. Mat. Messina Ser. II 2(16) (1993), 31-42.

3.
B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific Publ., New Jersey, 1984.

4.
B.-Y. Chen, Finite Type Submanifolds and Generalizations, University of Rome, 1985.

5.
B.-Y. Chen, M. Choi, and Y. H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. Soc. 42 (2005), no. 3, 447-455. crossref(new window)

6.
B.-Y. Chen and P. Piccinni, Submanifolds with finite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), no. 2, 161-186. crossref(new window)

7.
M. Choi, D.-S. Kim, and Y. H. Kim, Helicoidal surfaces with pointwise 1-type Gauss map, J. Korean Math. Soc. 46 (2009), no. 1, 215-223. crossref(new window)

8.
M. Choi, D.-S. Kim, Y. H. Kim, and D. W. Yoon, Circular cones and its Gauss map, Colloq. Math. 129 (2012), no. 2, 203-210. crossref(new window)

9.
M. Choi and Y. H. Kim, Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map, Bull. Korean Math. Soc. 38 (2001), no. 4, 753-761.

10.
M. Choi, Y. H. Kim, H. Liu, and D. W. Yoon, Helicoidal surfaces and their Gauss map in Minkowski 3-space, Bull. Korean Math. Soc. 47 (2010), no. 4, 859-881. crossref(new window)

11.
M. Choi, Y. H. Kim, and D. W. Yoon, Classification of ruled surfaces with pointwise 1-type Gauss map, Taiwanese J. Math. 14 (2010), no. 4, 1297-1308.

12.
U. Dursun, Hypersurfaces with pointwise 1-type Gauss map, Taiwanese J. Math. 11 (2007), no. 5, 1407-1416.

13.
U. Dursun, Flat surfaces in the Euclidean space $\mathbb{E}^3$ with pointwise 1-type Gauss map, Bull. Malays. Math. Sci. Soc. (2) 33 (2010), no. 3, 469-478.

14.
U.-H. Ki, D.-S. Kim, Y. H. Kim, and Y.-M. Roh, Surfaces of revolution with pointwise 1-type Gauss map in Minkowski 3-space, Taiwanese J. Math. 13 (2009), no. 1, 317-338.

15.
D.-S. Kim, Y. H. Kim, and D. W. Yoon, Finite type ruled surfaces in Lorentz-Minkowski space, Taiwanese J. Math. 11 (2007), no. 1, 1-13.

16.
Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), no. 3-4, 191-205. crossref(new window)

17.
Y. H. Kim and D. W. Yoon, On the Gauss map of ruled surfaces in Minkowski space, Rocky Mountain J. Math. 35 (2005), no. 5, 1555-1581 crossref(new window)